Skip To Main Content

Reminder: In-Person Learning

Reminder: In-Person Learning

Here's a reminder look at how our in-person learning schedule will work at CGMS:

Schedule 

7:50-8:00 a.m. – Student Arrival and Attendance (10 minutes) 

8-9:15 a.m. – Period 1 (75 minutes) 

9:25-10:40 a.m. – Period 2 (75 minutes) 

10:50 a.m.-12:45 p.m. – Period 3 & Lunch and Wrap-Up (75 minutes class with five staggered lunch times)

  • 10:40-11:05 a.m. Lunch A 
  • 11:05-11:30 a.m. Lunch B 
  • 11:30-11:55 a.m. Lunch C
  • 11:55 a.m.-12:20 p.m. Lunch D 
  • 12:20-12:45 p.m. Lunch E 

12:45-12:55 p.m. – Student Dismissal (10 minutes staggered dismissal)

1-1:30 p.m. – VLA and Teacher Office Hours (30 minutes) 

1:30-3:20 p.m. – Teacher Preparation (110 minutes) 

Friday Flexible Instruction (Via Distance Learning)

  • 8:30-9:15 a.m. – Period 1 distance learning
  • 9:25-10:10 a.m. – Period 2 distance learning 
  • 10:20-11:05 a.m. – Period 3 distance learning 
  • 11:15-11:45 a.m. – ADVISORY distance learning 
  • 11:45 a.m. – End of student flex day